Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 62, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 26, 2011, 7:43 PM CDT for 4 counties in Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 7:43 PM CDT (00:43 UTC)
- Expired
- Apr 26, 2011, 8:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Freestone County, TX, Hill County, TX, Limestone County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 106 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1466 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
746
WFUS54 KFWD 270043
TORFWD
TXC161-217-293-349-270130-
/O.NEW.KFWD.TO.W.0062.110427T0043Z-110427T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
NORTH CENTRAL LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHWESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 830 PM CDT
* AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR HUBBARD...MOVING EAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
DAWSON AROUND 755 PM CDT...
COOLIDGE AROUND 805 PM CDT...
TEHUACANA AROUND 815 PM CDT...
WORTHAM AROUND 825 PM CDT...
RICHLAND AROUND 830 PM CDT...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 213 AND 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3201 9645 3194 9636 3184 9631 3174 9639
3170 9651 3176 9675 3181 9688 3193 9688
TIME...MOT...LOC 0043Z 272DEG 26KT 3186 9682
$$
85/NH1 follow-up statement
810
WWUS54 KFWD 270056
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT TUE APR 26 2011
TXC161-217-293-349-270130-
/O.CON.KFWD.TO.W.0062.000000T0000Z-110427T0130Z/
NAVARRO TX-HILL TX-FREESTONE TX-LIMESTONE TX-
756 PM CDT TUE APR 26 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH
CENTRAL LIMESTONE...WEST CENTRAL FREESTONE...SOUTHEASTERN HILL AND
SOUTHWESTERN NAVARRO COUNTIES...
AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR HUBBARD...MOVING
EAST-SOUTHEAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
COOLIDGE AROUND 820 PM CDT...
TEHUACANA AND WORTHAM AROUND 830 PM CDT...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 212 AND 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...VERY LARGE HAIL TO BASEBALL SIZE AND
DAMAGING WINDS TO 70 MPH ARE LIKELY WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3201 9645 3194 9636 3184 9631 3174 9639
3170 9651 3176 9675 3181 9688 3193 9688
TIME...MOT...LOC 0056Z 288DEG 19KT 3182 9678
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 7:19 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 26, 7:19 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 719 PM CDT TUE APR 26 2011 .AVIATION... SEVERE THUNDERSTORM PASSED VERY NEAR ACT DURING THE PAST HOUR...LOOKS LIKE POTENTIAL IS STILL THERE FOR SOME REDEVELOPMENT THERE JUST E OF DRYLINE DURING THE NEXT FEW HOURS. LEFT VCTS IN TAFS THERE AND ALL BUT AFW FOR THE EVENING...THOUGH THREAT IS LOOKING LESS AND LESS FOR TARRANT COUNTY TERMINALS. ALSO KEPT TEMPO GROUPS IN AT DALLAS LOVE AS IT IS THE EASTERN-MOST SITE AND IS GETTING CLOSE CALLS FROM ACTIVITY TO THE SOUTH AND EAST. WINDS ARE DIFFICULT GIVEN THE POSITION OF THE SURFACE LOW. ITS EXACT MOVEMENT WILL DETERMINE VELOCITIES AT METROPLEX SITES. RIGHT NOW HAVE GONE WITH PERSISTENT N-NE WINDS WITH THE THINKING BEING THAT THE LOW WILL PASS JUST SOUTH OF TARRANT/DALLAS COUNTIES...WITH A SWITCH-AROUND TO THE WEST LATE TONIGHT. MAIN FRONTAL PUSH SHOULD ARRIVE TOMORROW MORNING AND WILL BRING GUSTY NORTHWEST WINDS AREAWIDE. 30 && .PREV DISCUSSION... /ISSUED 215 PM CDT TUE APR 26 2011/ PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD HAIL. BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM SATURDAY INTO SUNDAY. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 71 53 78 59 / 30 5 5 5 5 WACO, TX 66 79 52 82 58 / 20 5 5 5 5 PARIS, TX 63 68 48 75 54 / 60 20 5 5 5 DENTON, TX 57 70 48 78 58 / 30 5 5 5 5 MCKINNEY, TX 61 70 49 78 56 / 50 10 5 5 5 DALLAS, TX 63 72 53 77 60 / 40 5 5 5 5 TERRELL, TX 64 72 51 77 57 / 50 10 5 5 5 CORSICANA, TX 67 78 54 78 58 / 30 5 5 5 5 TEMPLE, TX 65 81 53 82 57 / 20 5 5 5 5 MINERAL WELLS, TX 58 73 50 78 58 / 10 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/05
Hazardous weather outlook, Apr 26, 1:55 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 155 PM CDT TUE APR 26 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 155 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO WATCH IN EFFECT FOR MUCH OF NORTH TEXAS UNTIL 10 PM. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ALONG AND EAST OF A LINE FROM LAMPASAS TO WEATHERFORD TO BOWIE. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND TORNADOES WILL ALL BE POSSIBLE. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON SOUTHWEST OF A CISCO TO MERIDIAN TO GATESVILLE LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR NORTHEASTERN COUNTIES OF NORTH TEXAS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS THE SOUTHWEST HALF OF NORTH TEXAS. A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR TODAY AND TONIGHT. MORE LIMITED SPOTTER ACTIVATION MAY BE REQUESTED WEST OF THE INTERSTATE 35 CORRIDOR.
In the hours before
Local storm report, Apr 26, 6:51 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL PARIS 33.65N 95.53W
04/26/2011 U1.75 INCH LAMAR TX AMATEUR RADIO
GOLFBALL SIZE HAIL WEST SIDE OF PARISLocal storm report, Apr 26, 6:53 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL BLOSSOM 33.67N 95.38W
04/26/2011 E1.75 INCH LAMAR TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTED IN BLOSSOMLocal storm report, Apr 26, 6:55 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL MART 31.53N 96.83W
04/26/2011 E1.25 INCH MCLENNAN TX EMERGENCY MNGRLocal storm report, Apr 26, 6:59 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND GST WACO 31.55N 97.15W
04/26/2011 E70 MPH MCLENNAN TX TRAINED SPOTTER
REPORTED IN EASTERN MCLENNAN COUNTYLocal storm report, Apr 26, 7:08 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG AXTELL 31.67N 96.97W
04/26/2011 MCLENNAN TX TRAINED SPOTTER
POWER LINES DOWN EASTERN MCLENNAN & WESTERN LIMESTONE
COUNTYLocal storm report, Apr 26, 7:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL PARIS 33.65N 95.53W
04/26/2011 E1.25 INCH LAMAR TX TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED IN THE CITY OF PARIS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan, Navarro | 67 min |
| Apr 26, 7:11 PM CDT | Tornado Warning | FWD | Falls, Limestone | 49 min |
| Apr 26, 7:12 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 48 min |
| Apr 26, 7:46 PM CDT | Tornado Warning | FWD | Hill, Limestone, McLennan | 44 min |
| Apr 26, 7:49 PM CDT | Tornado Warning | FWD | Freestone, Leon, Limestone | 41 min |
| Apr 26, 7:51 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 54 min |
| Apr 26, 7:51 PM CDT | Tornado Warning | FWD | Anderson, Freestone, Henderson, Navarro | 39 min |
| Apr 26, 8:06 PM CDT | Tornado Warning | FWD | Freestone, Limestone | 39 min |
| Apr 26, 8:12 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 63 min |
| Apr 26, 8:17 PM CDT | Tornado Warning | FWD | McLennan | 43 min |
| Apr 26, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 36 min |
| Apr 26, 8:29 PM CDT | Tornado Warning | FWD | Freestone, Limestone | 46 min |
| Apr 26, 8:35 PM CDT | Tornado Warning | FWD | McLennan | 25 min |
| Apr 26, 8:42 PM CDT | Tornado Warning | FWD | Anderson | 48 min |
| Apr 26, 8:57 PM CDT | Tornado Warning | FWD | McLennan | 48 min |
| Apr 26, 9:07 PM CDT | Tornado Warning | FWD | Freestone, Leon | 53 min |
| Apr 26, 9:10 PM CDT | Tornado Warning | FWD | Limestone | 50 min |
| Apr 26, 9:20 PM CDT | Tornado Warning | FWD | Falls | 40 min |
| Apr 26, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman | 35 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 21 min |
| Apr 26, 9:48 PM CDT | Tornado Warning | FWD | Leon | 42 min |
| Apr 26, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 54 min |
| Apr 26, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 37 min |
| Apr 26, 9:56 PM CDT | Tornado Warning | FWD | Leon, Limestone, Robertson | 49 min |
| Apr 26, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 38 min |
| Apr 26, 10:03 PM CDT | Special Weather Statement | FWD | Freestone | 27 min |
| Apr 26, 10:17 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 27 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 48 min |
| Apr 26, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 34 min |
| Apr 26, 10:41 PM CDT | Tornado Warning | FWD | Leon, Robertson | 49 min |
| Apr 26, 10:49 PM CDT | Special Weather Statement | FWD | Falls | 26 min |
| Apr 26, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Limestone, Robertson | 41 min |
| Apr 26, 11:20 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 55 min |
| Apr 26, 11:38 PM CDT | Tornado Warning | FWD | Leon | 33 min |
| Apr 27, 4:20 AM CDT | Fire Weather Watch | FWD | Bell, Bosque, Comanche, Cooke, Coryell, Denton and 20 more | 35 hr |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.